advertisement
Question
Posted by: worried | 2011/08/10

panic disorder

I am on sepress (was on paxil medical aid gave me this one) and xanor sr. should the sepress have the same effects as paxil and i seemed to have developed a tremor (uncontrollable shaking) is due to my meds... also find when i get stressed out all my old panic symptoms seem to come back tension dizziness etc thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Medical aids often recommend a swop to a generic ( chemically identical but equivalent ) drug.
I don't know one called "sepress" but your doctor should have checked to make sure it is the equivalent. Serious shaking doesn't sound right, though, nor the return of the panic symptoms - better see your doc for a fresh assessment of the situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: worried | 2011/08/15

She suggested puttin me on a pur blocker for the tremors and they get worse when i am under stress or tired I am worried about taking more meds with more side effects my panic disorder thanks GOD has seemed to settle its just the dizziness that tends to get worse during the evenings when i am tired or when i get stressed

Reply to worried
Posted by: cybershrink | 2011/08/10

Medical aids often recommend a swop to a generic ( chemically identical but equivalent ) drug.
I don't know one called "sepress" but your doctor should have checked to make sure it is the equivalent. Serious shaking doesn't sound right, though, nor the return of the panic symptoms - better see your doc for a fresh assessment of the situation

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement